# SDR ERAA087080

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N291EH
- Make and model: Bolkms BO105A
- Aircraft serial: S842
- Aircraft time: 8,360 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 343
- Condition: Cracked
- Location: Tail Rotor
- Part time: 13,361 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER SLEEVE BUSHING CRACKED.  PITCH CHANGE BUSHINGS WORN.   DISASSEMBLED FOR INSPECTIONS PERFORMED VISUAL AND NDT INSPECTIONS AS REQUIRED REPAIRED WORN, DAMAGED AND CORRODED PARTS.  COMPLIED WITH 1200HR / 6 YEAR INSPECTGION ON HUB.  300 AND 2400 HR BLADE INSPECTONS DONE.   REASSEMBLED, TORQUED AND SAFETIED AS REQUIRED.  INSTALLED 2 SERVICEABLE BLADES AND STATIC BALANCED.  INSPECTED AND REPAIRED IAW BO105-REM301, MM CH 3334,101 AND 107.  TT 13361.3
